MAUDE Adverse Event Report: BECTON DICKINSON MEDICAL SYSTEMS BD LUER-LOK; PISTON SYRINGE

BECTON DICKINSON MEDICAL SYSTEMS BD LUER-LOK; PISTON SYRINGE
Catalog Number 300912
Medical Device Problem Code Contamination /Decontamination Problem (2895)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/09/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the bd syringe 10ml ll eurographics had foreign matter.The following information was provided by the initial reporter: on b)(6) 2025, a particle is observed in the 10 ml syringe.The defect item is not available.However, the picture showing the defect is provided in the attachment to support investigation.A root cause within novartis can be nearly be excluded.We kindly ask you to investigate the root cause and send your investigation report.
 
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Additional Manufacturer Narrative
(b)(4) follow up three photos of a 10ml ll eurographics syringe (part number 300912), batch 3178432, were reviewed, showing syringes with brownish discoloration on the barrel tip.This condition is non-conforming to product specifications.A molding engineer confirmed the defect is likely caused by burning during the molding process, resulting from degraded plastic due to prolonged high temperatures, typically during machine start-up.While procedures require scrapping parts until no degraded material remains, incomplete execution can allow such defects to pass.The issue is cosmetic only and poses no risk to customers, with the root cause linked to the molding process.Additionally, a device history record review was completed for lot number 3178432, which showed no rejected inspections or quality issues during production that could have contributed to the reported defect.

Brand Name
BD LUER-LOK
Common Device Name
PISTON SYRINGE
Manufacturer (Section D)
BECTON DICKINSON MEDICAL SYSTEMS
route 7 and grace way
canaan CT 06018
Manufacturer (Section G)
BECTON DICKINSON MEDICAL SYSTEMS
route 7 and grace way
canaan CT 06018
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key23577150
Report Number1213809-2025-00721
Device Sequence Number15802147
Product Code FMF
UDI-Device Identifier00382903009121
UDI-Public(01)00382903009121(11)230627(17)280531(10)3178432
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K110771
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number300912
Device Lot Number3178432
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/31/2025
Supplement Date Received by Manufacturer12/16/2025
Initial Report FDA Received Date11/17/2025
Supplement Report FDA Received Date12/18/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/27/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown